# SDR SWAA2022032334265

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140DF HAS CORROSION AT THE EDGE AS MARKED. / EVALUATED CORROSION DAMAGE DAMAGE EXCEEDS 20' IN LENGTH FOUND TO BE OUT OF LIMITS RECEIVED AND VERIFIED NEW PANEL 140DF AS P/N 453A2610-20 IAW SRM 53-00-53-1A-1 FIG 102; AIPC 25-52-10-19 ITEM 45 REMOVABLE COMPONENT P/N 453A2610-20 ATAG# WN3706
